# SDR AALA20101118TUL04

- Difficulty date: March 1, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 36,870 hours, 5,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CREW REST RIGHT COAT CLOSET ESCAPE PATH LIGHT MISSING PROTECTIVE COVERING.  INSTALLED PROTECTIVE COVERING FOR WIRING AT MAIN DECK CREW REST RIGHT COAT CLOSET.  OPS CHECK NORMAL.
